# SDR 29GA2023092900001

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N403SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1219
- Aircraft time: 5,314 hours, 5,199 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Condition: Obstructed
- Location: Mlgww
- Part time: 5,314 hours, 5,199 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, I

## Discrepancy

THE PILOT ON 403 AT 2200 Z SENT ACARS MESSAGE SAYING THAT HE HAD A RAPID DE-COMPRESSION DURING CLIMB OUT OF MCO WHEN PASSING THE 11,000 FEET AND HE IS DECLARING EMERGENCY RETURNING TO MCO.  WHEN LANDED IN MCO OUR MX TEAM MET THE PILOT J. ORTIZ (6517) AND RIGHT AWAY OUR MX SUPERVISOR STARTED THE T/S.  HE STARTED WITH THE NOSE GEAR WELL AREA AND REMOVED THE AVIONICS DOOR TO FIND A SCREW STUCK ON THE DOOR PRESSURE SEAL. REMOVED THE SCREW AND CLEANED THE SEAL, RE-SECURED THE DOOR AND DID THE OPS CHECK WITH THE CREW. OPS CHECKED GOOD AS PER THE ATR AMM, HE SIGNED OFF THE LOGBOOK AND THE AC CONTINUED ITS SCHEDULED FLIGHT.
